# SDR HEEA092084

- Difficulty date: December 28, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Aerosp AS355*
- Aircraft serial: 3004
- Aircraft time: 8,457 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,977 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248820
- Part serial: C550B
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,232 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN COLLECTIVE WAS LOWERED TO LAND, THE ENGINE WOULD OVERSPEED. MAINTENANCE REPLACED THE FUEL CONTROL UNIT.
